Alert archive / Texas / Wind Advisories in 2024

Wind Advisory 1, NWS Brownsville, TX

January 7, 20245 counties in Texas

NWS Brownsville, TX issued this wind advisory at Jan 7, 2024, 2:14 PM CST for 5 counties in Texas. It took effect at Jan 8, 2024, 3:00 AM CST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2024, 2:14 PM CST (20:14 UTC)
In effect from
Jan 8, 2024, 3:00 AM CST
Expired
Jan 9, 2024, 12:00 PM CST
In force
33 hr
Issued by
NWS Brownsville, TX

Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Kenedy County, TX, Willacy County, TX

The radar

The Brownsville radar (KBRO), 86 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 8.2 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2024-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2024-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1560 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

360 
WWUS74 KBRO 072014
NPWBRO

URGENT - WEATHER MESSAGE
National Weather Service Brownsville TX
214 PM CST Sun Jan 7 2024

TXZ250-251-253>255-351-353>355-081115-
/O.NEW.KBRO.WI.Y.0001.240108T0900Z-240108T1800Z/
Brooks-Inland Kenedy-Southern Hidalgo-Inland Willacy-
Inland Cameron-Coastal Kenedy-Northern Hidalgo-Coastal Willacy-
Coastal Cameron-
Including the cities of Falfurrias, Sarita, McAllen, Edinburg, 
Pharr, Mission, Weslaco, Raymondville, Brownsville, Harlingen, 
San Manuel, Port Mansfield, Port Isabel, and Laguna Vista
214 PM CST Sun Jan 7 2024

...WIND ADVISORY IN EFFECT FROM 3 AM TO NOON CST MONDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 40 mph 
  expected.

* WHERE...Hidalgo, Brooks, Inland Kenedy, Inland Willacy, Inland 
  Cameron, Coastal Kenedy, Coastal Willacy, and Coastal Cameron 
  Counties.

* WHEN...From 3 AM to noon CST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
9 follow-up statements
517 
WWUS74 KBRO 080926 AAA
NPWBRO

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Brownsville TX
326 AM CST Mon Jan 8 2024

TXZ250-251-253>255-351-353>355-081800-
/O.CON.KBRO.WI.Y.0001.000000T0000Z-240108T1800Z/
Brooks-Inland Kenedy-Southern Hidalgo-Inland Willacy-
Inland Cameron-Coastal Kenedy-Northern Hidalgo-Coastal Willacy-
Coastal Cameron-
Including the cities of Falfurrias, Sarita, McAllen, Edinburg, 
Pharr, Mission, Weslaco, Raymondville, Brownsville, Harlingen, 
San Manuel, Port Mansfield, Port Isabel, and Laguna Vista
326 AM CST Mon Jan 8 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...South winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...Hidalgo, Brooks, Inland Kenedy, Inland Willacy, Inland 
  Cameron, Coastal Kenedy, Coastal Willacy, and Coastal Cameron 
  Counties.

* WHEN...Until noon CST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
617 
WWUS74 KBRO 081521
NPWBRO

URGENT - WEATHER MESSAGE
National Weather Service Brownsville TX
921 AM CST Mon Jan 8 2024

TXZ250-251-253-351-353-081630-
/O.CAN.KBRO.WI.Y.0001.000000T0000Z-240108T1800Z/
Brooks-Inland Kenedy-Southern Hidalgo-Coastal Kenedy-
Northern Hidalgo-
Including the cities of Falfurrias, Sarita, McAllen, Edinburg, 
Pharr, Mission, Weslaco, and San Manuel
921 AM CST Mon Jan 8 2024

...WIND ADVISORY IS CANCELLED...

The strong southerly winds that occurred earlier this morning have
progressed east and speeds are now down 10 15 to 20 mph with a few
gusts to 30 mph. Winds will become southwest at slightly lower
speeds through early to mid afternoon. 

$$

TXZ254-255-354-355-081800-
/O.CON.KBRO.WI.Y.0001.000000T0000Z-240108T1800Z/
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Including the cities of Raymondville, Brownsville, Harlingen, 
Port Mansfield, Port Isabel, and Laguna Vista
921 AM CST Mon Jan 8 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...South winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...Inland Willacy, Inland Cameron, Coastal Willacy, and 
  Coastal Cameron Counties.

* WHEN...Until noon CST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Wind gusts of 40 to perhaps 45 mph will
  continue from the south until late morning or early afternoon
  before dropping back soon after to 15 to 25 mph with a few gusts
  to 30 mph. Strong northwest winds will follow a cold front this
  evening, and another wind advisory for this situation is likely
  for all or parts of the area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Keep outdoor objects tied down.

&&

$$
469 
WWUS74 KBRO 081747
NPWBRO

URGENT - WEATHER MESSAGE
National Weather Service Brownsville TX
1147 AM CST Mon Jan 8 2024

TXZ254-255-354-355-082000-
/O.EXT.KBRO.WI.Y.0001.000000T0000Z-240108T2000Z/
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Including the cities of Raymondville, Brownsville, Harlingen, 
Port Mansfield, Port Isabel, and Laguna Vista
1147 AM CST Mon Jan 8 2024

...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM CST THIS AFTERNOON...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Inland Willacy, Inland Cameron, Coastal Willacy, and 
  Coastal Cameron Counties.

* WHEN...Until 2 PM CST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Wind gusts have exceeded 50 mph since
  around 1030 AM along and near the IH-69E corridor in Cameron and
  Willacy County. Though winds should gradually diminish this
  afternoon, gusts are likely to continue up to 40 to 45 mph
  through early afternoon. before dropping back soon after to 15
  to 25 mph with a few gusts to 30 mph between 2 and 4 PM. Strong
  northwest winds will follow a cold front this evening, and
  another wind advisory for this situation is likely for parts of
  the area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Keep outdoor objects tied down.

&&

$$

Update...52/BSG
371 
WWUS74 KBRO 082002
NPWBRO

URGENT - WEATHER MESSAGE
National Weather Service Brownsville TX
202 PM CST Mon Jan 8 2024

TXZ254-255-354-355-082300-
/O.EXT.KBRO.WI.Y.0001.000000T0000Z-240108T2300Z/
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Including the cities of Raymondville, Brownsville, Harlingen, 
Port Mansfield, Port Isabel, and Laguna Vista
202 PM CST Mon Jan 8 2024

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Inland Willacy, Inland Cameron, Coastal Willacy, and 
  Coastal Cameron Counties.

* WHEN...Until 5 PM CST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs, loose fitting signs, and power lines could be blown down
  and a few poorly-fastenened roofs may lift. Isolated to
  scattered power outages will continue..

* ADDITIONAL DETAILS...Wind gusts reached 50 to more than 70 mph
  along and east of the IH-69E corridor in Cameron and perhaps
  Willacy County through 2 PM. Though winds should gradually
  diminish this afternoon, gusts are likely to continue up to 40
  to 45 mph through 4 or 5 PM. Winds will drop back to 15 to 25
  mph with a few gusts to 30 mph after 5 PM. Strong northwest 
  winds will follow a cold front this evening, and another wind 
  advisory for this situation is likely for parts of the area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Keep outdoor objects tied down.

&&

$$
125 
WWUS74 KBRO 082107
NPWBRO

URGENT - WEATHER MESSAGE
National Weather Service Brownsville TX
307 PM CST Mon Jan 8 2024

TXZ248>250-252-253-353-090700-
/O.NEW.KBRO.WI.Y.0002.240109T0100Z-240109T0700Z/
Zapata-Jim Hogg-Brooks-Starr-Southern Hidalgo-Northern Hidalgo-
Including the cities of Zapata, Hebbronville, Falfurrias, 
Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, 
Weslaco, and San Manuel
307 PM CST Mon Jan 8 2024

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM CST
TUESDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Hidalgo, Zapata, Jim Hogg, Brooks, and Starr Counties.

* WHEN...From 7 PM this evening to 1 AM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and isolated to scattered power 
  outages may result.

* ADDITIONAL DETAILS...Strong northwest winds will follow a cold
  front this evening. The strongest winds are expected through
  midnight or so across the Brush Country, Rio Grande Plains, and
  mid/upper Valley before diminishing later at night and through
  sunrise. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects especially those exposed
to the north and west, or move them indoors.

&&

$$

TXZ254-255-354-355-082300-
/O.CON.KBRO.WI.Y.0001.000000T0000Z-240108T2300Z/
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Including the cities of Raymondville, Brownsville, Harlingen, 
Port Mansfield, Port Isabel, and Laguna Vista
307 PM CST Mon Jan 8 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Inland Willacy, Inland Cameron, Coastal Willacy, and 
  Coastal Cameron Counties.

* WHEN...Until 5 PM CST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs, loose fitting signs, and power lines could be blown down
  and a few poorly-fastened roofs may lift. Isolated to scattered
  power outages will continue. Minor damage has been reported in 
  the Brownsville area.

* ADDITIONAL DETAILS...Wind gusts reached 50 to more than 70 mph 
  along and east of the IH-69E corridor in Cameron and perhaps 
  Willacy County through 2 PM. Though winds should gradually 
  diminish this afternoon, gusts are likely to continue up to 40 
  to 45 mph through 4 or 5 PM. Winds will drop back to 15 to 25 
  mph with a few gusts to 30 mph after 5 PM. Strong northwest 
  winds will follow a cold front this evening, and another wind 
  advisory for this situation is likely for parts of the area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Keep outdoor objects tied down.

&&

$$

Update...52/BSG
542 
WWUS74 KBRO 082259
NPWBRO

URGENT - WEATHER MESSAGE
National Weather Service Brownsville TX
459 PM CST Mon Jan 8 2024

TXZ254-255-090000-
/O.EXP.KBRO.WI.Y.0001.000000T0000Z-240108T2300Z/
Inland Willacy-Inland Cameron-
Including the cities of Raymondville, Brownsville, and Harlingen
459 PM CST Mon Jan 8 2024

...WIND ADVISORY WILL EXPIRE AT 5 PM CST THIS AFTERNOON...

Wind gusts to 40 mph are still possible over the next couple of
hours. A cold front is expected tonight, with strong northwesterly
winds returning. Additional Wind Advisories are possible tonight. 

$$

TXZ351-451-454-455-090700-
/O.EXB.KBRO.WI.Y.0001.240108T2300Z-240109T1800Z/
Coastal Kenedy-Kenedy Island-Willacy Island-Cameron Island-
Including the cities of South Padre Island and Boca Chica Beach
459 PM CST Mon Jan 8 2024

...WIND ADVISORY IN EFFECT UNTIL NOON CST TUESDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 40 mph 
  expected.

* WHERE...Coastal Kenedy, Kenedy Island, Willacy Island and 
  Cameron Island Counties.

* WHEN...Until noon CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ354-355-090700-
/O.EXT.KBRO.WI.Y.0001.000000T0000Z-240109T1800Z/
Coastal Willacy-Coastal Cameron-
Including the cities of Port Mansfield, Port Isabel, 
and Laguna Vista
459 PM CST Mon Jan 8 2024

...WIND ADVISORY NOW IN EFFECT UNTIL NOON CST TUESDAY...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...Coastal Willacy and Coastal Cameron Counties.

* WHEN...Until noon CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ248>250-252-253-353-090700-
/O.CON.KBRO.WI.Y.0002.240109T0100Z-240109T0700Z/
Zapata-Jim Hogg-Brooks-Starr-Southern Hidalgo-Northern Hidalgo-
Including the cities of Zapata, Hebbronville, Falfurrias, 
Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, 
Weslaco, and San Manuel
459 PM CST Mon Jan 8 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CST TUESDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Hidalgo, Zapata, Jim Hogg, Brooks, and Starr Counties.

* WHEN...Until 1 AM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
379 
WWUS74 KBRO 090353
NPWBRO

URGENT - WEATHER MESSAGE
National Weather Service Brownsville TX
953 PM CST Mon Jan 8 2024

TXZ251-254-255-091200-
/O.EXB.KBRO.WI.Y.0001.240109T0400Z-240109T1200Z/
Inland Kenedy-Inland Willacy-Inland Cameron-
Including the cities of Sarita, Raymondville, Brownsville, 
and Harlingen
953 PM CST Mon Jan 8 2024

...WIND ADVISORY IN EFFECT UNTIL 6 AM CST TUESDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Inland Kenedy, Inland Willacy and Inland Cameron 
  Counties.

* WHEN...Until 6 AM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ248>250-252-253-353-091200-
/O.EXT.KBRO.WI.Y.0002.000000T0000Z-240109T1200Z/
Zapata-Jim Hogg-Brooks-Starr-Southern Hidalgo-Northern Hidalgo-
Including the cities of Zapata, Hebbronville, Falfurrias, 
Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, 
Weslaco, and San Manuel
953 PM CST Mon Jan 8 2024

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CST TUESDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Hidalgo, Zapata, Jim Hogg, Brooks, and Starr Counties.

* WHEN...Until 6 AM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ351-354-355-451-454-455-091200-
/O.CON.KBRO.WI.Y.0001.000000T0000Z-240109T1800Z/
Coastal Kenedy-Coastal Willacy-Coastal Cameron-Kenedy Island-
Willacy Island-Cameron Island-
Including the cities of Port Mansfield, Port Isabel, 
Laguna Vista, South Padre Island, and Boca Chica Beach
953 PM CST Mon Jan 8 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...Coastal Kenedy, Coastal Willacy, Coastal Cameron, 
  Kenedy Island, Willacy Island and Cameron Island Counties.

* WHEN...Until noon CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
653 
WWUS74 KBRO 091203
NPWBRO

URGENT - WEATHER MESSAGE
National Weather Service Brownsville TX
603 AM CST Tue Jan 9 2024

TXZ248>250-252-253-353-091315-
/O.EXP.KBRO.WI.Y.0002.000000T0000Z-240109T1200Z/
Zapata-Jim Hogg-Brooks-Starr-Southern Hidalgo-Northern Hidalgo-
Including the cities of Zapata, Hebbronville, Falfurrias, 
Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, 
Weslaco, and San Manuel
603 AM CST Tue Jan 9 2024

...WIND ADVISORY HAS EXPIRED...

Wind speeds and gusts have fallen below 30mph, and is no longer 
expected to meet Wind Advisory thresholds.

$$

TXZ251-254-255-091315-
/O.EXP.KBRO.WI.Y.0001.000000T0000Z-240109T1200Z/
Inland Kenedy-Inland Willacy-Inland Cameron-
Including the cities of Sarita, Raymondville, Brownsville, 
and Harlingen
603 AM CST Tue Jan 9 2024

...WIND ADVISORY HAS EXPIRED...

Wind speeds and gusts have fallen below 30mph, and is no longer 
expected to meet Wind Advisory thresholds.

$$

TXZ351-354-355-451-454-455-091800-
/O.CON.KBRO.WI.Y.0001.000000T0000Z-240109T1800Z/
Coastal Kenedy-Coastal Willacy-Coastal Cameron-Kenedy Island-
Willacy Island-Cameron Island-
Including the cities of Port Mansfield, Port Isabel, 
Laguna Vista, South Padre Island, and Boca Chica Beach
603 AM CST Tue Jan 9 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 35 mph.

* WHERE...Coastal Kenedy, Coastal Willacy, Coastal Cameron, 
  Kenedy Island, Willacy Island and Cameron Island Counties.

* WHEN...Until noon CST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
546 
WWUS74 KBRO 091753
NPWBRO

URGENT - WEATHER MESSAGE
National Weather Service Brownsville TX
1153 AM CST Tue Jan 9 2024

TXZ351-354-355-451-454-455-091900-
/O.EXP.KBRO.WI.Y.0001.000000T0000Z-240109T1800Z/
Coastal Kenedy-Coastal Willacy-Coastal Cameron-Kenedy Island-
Willacy Island-Cameron Island-
Including the cities of Port Mansfield, Port Isabel, 
Laguna Vista, South Padre Island, and Boca Chica Beach
1153 AM CST Tue Jan 9 2024

...WIND ADVISORY WILL EXPIRE AT NOON CST TODAY...

Winds are beginning to decrease across the Barrier Islands and 
thus the Wind Advisory will be allowed to expire. A few wind gusts
around 30 mph will be possible for the next few hours. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this wind advisory went out at Jan 7, 12:04 PM CST, 2 hours 10 minutes earlier.

Area forecast discussion, Jan 7, 12:04 PM CST, 2 hours 10 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
1204 PM CST Sun Jan 7 2024

...New UPDATE, AVIATION, MARINE...

.UPDATE...
Issued at 1143 AM CST Sun Jan 7 2024

Latest arriving deterministic models are in very good agreement
with the timing and location of the incoming low level jet (LLJ)
associated with the previously mentioned rapidly increasing
pressure gradient between the departing ridge into the eastern
Gulf and approaching/developing surface trough moving toward the
TX/NM border this evening/overnight. Based on the timing of the
arrival and continuation of the LLJ, which approaches 55 knots,
will be hoisting a wind advisory for locations along/east of
IH-69C/US 281 in the next few hours, to begin in the pre-dawn
hours and continue until noon (for now) on Monday. Given the time
of year, a "micro" inversion near the ground due to recent cool
nights (and little time for too much recovery), only expecting a
portion of that wind speed to mix down...so advisory (25 to 30 mph
gusting 40 mph) is the best call. More details forthcoming in the
full discussion later this afternoon.

&&

.SHORT TERM...
(Today through Monday)
Issued at 259 AM CST Sun Jan 7 2024

Wind will be the main issue in this portion of the total
forecast. High pressure over the Gulf of Mexico will steadily
interact more and more intensely with a low pressure system moving
east from New Mexico into Oklahoma. The bulk of the wind is
anticipated to occur from sunset this evening until the passage of
a cold front Monday around sunset. A Wind Advisory is a near
certainty for the inland and coastal portions of the three
immediate coastal counties for several hours late Monday morning
through late Monday afternoon. And while model guidance is not
suggesting the need for a High Wind Warning in the aforementioned
area, successive shifts will need to be open to the possibility of
it, especially if observed winds eventually become higher than
model guidance has suggested.

Additionally, at the local beaches, there will exist a High Risk of
rip currents on Monday due seas elevated by the strong winds at the
coast.

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 259 AM CST Sun Jan 7 2024

Windy conditions over Deep South Texas and the Rio Grande Valley are
expected for the start of the long term forecast period. As a mid-
level trough will swing by the area on Monday night. Very limited
chances of rain (about 20%) are possible on Monday night, and the
most likely area for rain to fall will be along the coastline. As
mentioned before the windy conditions are going to be the main
concern for Monday night, as the pressure gradient will be very
tight, which is the reason for the strong winds. A strong low level
jet is expected to be present over Deep South Texas and the Rio
Grande Valley on Monday night, and should the winds mix down towards
the surface, then this could lead to a rare nocturnal Wind Advisory
event. However, windy conditions are not the only thing that will be
coming with into Deep South Texas and the Rio Grande Valley on
Monday night. Drier and colder air will also surge into the region.
The combination of strong winds and dry air will result in some fire
weather concerns that will be discussed in the Fire Weather section.

While the winds will start to weaken moving into Tuesday as the
pressure gradient relaxes, a zonal flow like pattern will be set up
aloft and surface winds will turn back towards the southeast by
Wednesday. Overall rather pleasant conditions will be present late
Tuesday through Thursday. However, by Friday, another cold front is
expected to push through Deep South Texas and the Rio Grande Valley.
Current model analysis projects this front to be rain-free, but
there will be a change in the surface winds towards the north,
colder air moving into the region, and more drier air following the
front. The winds with this front do not appear to be as strong
however.

As for the temperatures for the long term forecast period. Starting
with the low temperatures. Monday night low temperatures will be in
the range of upper 40s in the Northern Ranchlands, while lower 50s
for the Mid and Lower Rio Grande Valley. Tuesday night, lows are
expected to cool more due to the weaker winds, allowing for 40s to
cover all of Deep South Texas and the Rio Grande Valley. Wendesday
and Thursday night, see the low temperatures a bit warmer with lows
in the range of 50s to low 60s for both nights. Friday night and
Saturday night low temperatures cool back down to the 40s for most
of the region, but some lower 50s are possible in the Lower Rio
Grande Valley. Moving on to the high temperatures, which will
generally warm up over the period until Friday. Tuesday highs are
expected to be in the 60s for the region, while the highs for
Wednesday continue to warm up towards the 70s thanks to the
southerly flow allowing for some warm air advection to take place.
Thursday sees high temperatures in the upper 70s with a few places
getting close to 80. High temperatures on Friday cool down as early
cloud coverage from the cold front will limit the growth of
temperatures as such high temperatures are expected to be in the
70s. Finally, the high temperatures for Saturday are expected to be
in the 60s.

&&

.AVIATION...
(18Z TAFS)
Issued at 1143 AM CST Sun Jan 7 2024

The near-perfect takeoff and landing weather that dominated this
weekend is about to end, as winds have veered to the east at
around 10 knots but will soon veer further to the southeast and
ramp up quickly by mid afternoon at all terminals. Thick cirrus
shield might keep some of the gusts down...but incoming gradient
is plenty strong to support some, as soon as 3 PM.

The aforementioned LLJ (see Update) arrives overnight, so
sustained winds will perk up between 06 and 09Z (closer to 09z)
above 20 knots, and gusts will edge close to 34/35 knots after
sunrise. The strong, well-mixed gusts will continue through noon
at Harlingen/Brownsville but should tail off after 9 AM in McAllen
as the LLJ marches eastward.

VFR ceilings this afternoon/early evening will become MVFR as low
level moisture develops/surges northward. MVFR ceilings should
continue at the lower Valley terminals through noon, but
expect ceiling to lift and perhaps even dissipate at McAllen
between 9 AM and noon as dry air overspreads the region and begins
mixing down from west to east. For now, left coverage as OVC but
this may be trimmed back as the situation evolves.

&&

.MARINE...
Issued at 1143 AM CST Sun Jan 7 2024

Now through Monday Night...
Update: As the situation is now well in hand and we are within 12
hours of the start of hazarous marine conditions, the Small Craft
Advisory has been posted, to begin at 6 PM (a slight buffer in
case stronger winds arrive early) and continue through 6 PM
Monday, at which point we're likely to move to a Gale situation
(Gale Watch) to tag on.

With slightly higher values of the southerly LLJ on this morning's
runs, we might have frequent enough gale force gusts over the
waters for a 3-6 hour period between 3 AM and 9 AM. Uncertainty
remains high and confidence low right now, but will take another
look to consider a Gale Warning during this time.

The Gale Watch (post-front) has a higher confidence, so this will
be posted regardless of the shorter-fused decision for Monday
evening through midday Tuesday for the afternoon package.

Tuesday through Saturday...Hazardous conditions will be present
on to begin the period. Elevated winds and seas due to a tight
pressure gradient behind the cold front will see Small Craft
Advisory for the Laguna Madre and Gale conditions for the Gulf
waters through at least midday. However, conditions are expected
to become favorable by late Tuesday into Wednesday as the pressure
gradient relaxes resulting in light to moderate onshore flow
returning and low to moderate seas. However, conditions are
expected to become hazardous again Friday night into Saturday in
the wake of another cold front require Small Craft Advisories
again, but should improve over the course of the day on Saturday.

&&

.FIRE WEATHER...
Issued at 259 AM CST Sun Jan 7 2024

Today through Monday...Winds at the 20-foot level are expected to
increase tonight through Monday as high pressure over the Gulf of
Mexico interacts with surface low pressure moving east through
New Mexico and Oklahoma. However, when combined with minimum
relative humidity percentages, a Fire Weather Watch, Red Flag
Warning, or even a Rangeland Fire Danger Statement will not be
needed for Sunday or Monday.

Monday Night through Tuesday...Strong 20-foot winds and drier air
Monday night into Tuesday will result a possible Fire Danger
Statement or even a Red Flag Warning. The timing of this is a bit
tricky at the moment. The strongest winds do not align with the
timing of when relative humidity will be at its lowest. Still even
with this mismatch, when the 20 foot winds are there strongest on
Monday night, relative humidity is still very low. As most of
Deep South Texas will be in the 20s for relative humidity, while
the 20-foot winds are around 25 mph, which would still be enough
for a Red Flag Warning for a few hours.

&&

.PRELIMINARY POINT TEMPS/POPS...
BROWNSVILLE             73  66  81  52 /   0  10   0  20
HARLINGEN               74  62  85  48 /   0   0   0  20
MCALLEN                 74  63  87  50 /   0   0   0  10
RIO GRANDE CITY         74  62  87  50 /   0   0   0  10
SOUTH PADRE ISLAND      70  67  75  55 /   0  10   0  30
BAYVIEW/PORT ISABEL     72  63  81  50 /   0  10   0  20

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Advisory from 6 PM this evening to 6 PM CST Monday
     for GMZ130-132-135-150-155-170-175.

&&

SHORT TERM UPDATE/MARINE UPDATE/AVIATION...52-Goldsmith

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 9:50 AM CSTSmall Craft AdvisoryBRO32 hr
Jan 7, 2:34 PM CSTGale WatchBRO19 hr
Jan 7, 2:42 PM CSTRip Current StatementBROCameron, Kenedy, Willacy51 hr
Jan 7, 2:56 PM CSTFire Weather WatchBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more24 hr

Nearby

Wind Advisories in Texas, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.